Ver registro no DEDALUS
Exportar registro bibliográfico

Metrics


Metrics:

Nil-Anosov actions (2017)

  • Authors:
  • USP affiliated authors: APAZA, CARLOS ALBERTO MAQUERA - ICMC
  • USP Schools: ICMC
  • DOI: 10.1007/s00209-017-1868-1
  • Subjects: TOPOLOGIA DIFERENCIAL; TEORIA ERGÓDICA; SISTEMAS DINÂMICOS
  • Keywords: Anosov action; Compact orbit; Closing lemma; Transitivity; Anosov flow
  • Language: Inglês
  • Imprenta:
  • Source:
  • Acesso online ao documento

    Online accessDOI or search this record in
    Informações sobre o DOI: 10.1007/s00209-017-1868-1 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo NÃO é de acesso aberto
    • Cor do Acesso Aberto: closed
    Versões disponíveis em Acesso Aberto do: 10.1007/s00209-017-1868-1 (Fonte: Unpaywall API)

    Título do periódico: Mathematische Zeitschrift

    ISSN: 0025-5874,1432-1823



      Não possui versão em Acesso aberto
    Informações sobre o Citescore
  • Título: Mathematische Zeitschrift

    ISSN: 0025-5874

    Citescore - 2017: 0.85

    SJR - 2017: 1.635

    SNIP - 2017: 1.112


  • Exemplares físicos disponíveis nas Bibliotecas da USP
    BibliotecaCód. de barrasNúm. de chamada
    ICMC2807834-10PROD-2807834
    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      BARBOT, Thierry; APAZA, Carlos Alberto Maquera. Nil-Anosov actions. Mathematische Zeitschrift, Heidelberg, Springer, v. 287, n. 3/4, p. 1279-1305, 2017. Disponível em: < http://dx.doi.org/10.1007/s00209-017-1868-1 > DOI: 10.1007/s00209-017-1868-1.
    • APA

      Barbot, T., & Apaza, C. A. M. (2017). Nil-Anosov actions. Mathematische Zeitschrift, 287( 3/4), 1279-1305. doi:10.1007/s00209-017-1868-1
    • NLM

      Barbot T, Apaza CAM. Nil-Anosov actions [Internet]. Mathematische Zeitschrift. 2017 ; 287( 3/4): 1279-1305.Available from: http://dx.doi.org/10.1007/s00209-017-1868-1
    • Vancouver

      Barbot T, Apaza CAM. Nil-Anosov actions [Internet]. Mathematische Zeitschrift. 2017 ; 287( 3/4): 1279-1305.Available from: http://dx.doi.org/10.1007/s00209-017-1868-1

    Referências citadas na obra
    Arakawa, V.: Sobre classificao de aes Anosov de $${\mathbb{R}}^k$$ R k em $$(k+2)$$ ( k + 2 ) -variedades fechadas. Ph.D. Thesis, University of São Paulo, USP, Brazil (2012)
    Asaoka, M.: On invariant volumes of codimension-one Anosov flows and the Verjovsky conjecture. Invent. Math. 174(2), 435–462 (2008)
    Barbano, P.: Automorphisms and quasiconformal mappings of Heisenberg type groups. J. Lie Theory 8, 255–277 (1998)
    Barbot, T.: Géométrie transverse des flots d’Anosov. Ph.D. Thesis, ENS Lyon (1992)
    Barbot, T.: Caractérisation des flots d’Anosov en dimension $$3$$ 3 par leurs feuilletages faibles. Ergod. Theory Dyn. Syst. 15, 247–270 (1995)
    Barbot, T.: Flots d’Anosov sur les variétés graphées au sens de Waldhausen. Ann. Inst. Fourier Grenoble 46, 1451–1517 (1996)
    Barbot, T.: Mise en position optimale d’un tore par rapport à un flot d’Anosov. Commun. Math. Helv. 70, 113–160 (1995)
    Barbot, T., Fenley, S.: Pseudo-Anosov flows in toroidal manifolds. J. Differ. Geom. 17, 1877–1954 (2013)
    Barbot, T., Fenley, S.: Classification and rigidity of totally periodic pseudo-Anosov flows in graph manifolds. Ergod. Theory Dyn. Syst. 35, 1681–1722 (2015)
    Barbot, T., Maquera, C.: Transitivity of codimension one Anosov actions of $${\mathbb{R}}^k$$ R k on closed manifolds. Ergod. Theory Dyn. Syst. 31(1), 1–22 (2011)
    Barbot, T., Maquera, C.: Algebraic Anosov actions of nilpotent Lie groups. Topol. Appl. 160, 199–219 (2013)
    Bonatti, C., Langevin, R.: Un exemple de flot d’Anosov transitif transverse à un tore et non conjugué à une suspension. Ergod. Theory Dyn. Syst. 14, 633–643 (1994)
    Béguin, F., Bonatti, C., Bin, Y.: Building Anosov flows on 3-manifolds. arXiv:1408.3951
    Béguin, F., Bonatti, C., Bin, Y.: A spectral-like decomposition for transitive Anosov flows in dimension three. arXiv:1505.06259
    Brin, M.I.: Topological transitivity of one class of dynamical systems, and flows of frames on manifolds of negative curvature. Funct. Anal. Appl. 9, 9–19 (1975)
    Brin, M.I.: The topology of group extensions of C-systems. Math. Zametki 3, 453–465 (1975)
    Candel, A., Conlon, L.: Foliations I, Graduate Studies in Mathematics, vol. 23. American Mathematical Society, Providence (2000)
    Conley, C.: Isolated Invariant Sets and the Morse Index. In: CBMS Regional Conference Series in Mathematics, Vol. 38. American Mathematical Society, Providence, RI (1978)
    de la Harpe, P.: Spaces of closed subgroups of locally compact groups. arXiv:0807.2030 (2008)
    Fenley, S.: Anosov flows in $$3$$ 3 -manifolds. Ann. Math. 139(7), 9–115 (1994)
    Fenley, S.: The structure of branching in Anosov flows of $$3$$ 3 -manifolds. Commun. Math. Helv. 73, 259–297 (1998)
    Franks, J.: Anosov diffeomorphisms, Global analysis (Proc. Symp. Pure Math.). Am. Math. Soc. 14, 61–93 (1970)
    Franks, J., Williams, B.: Anomalous Anosov Flows. Lecture Notes in Mathematics, vol. 819. Springer, Berlin (1980)
    Ghys, E.: Codimension One Anosov Flows and Suspensions. Lecture Notes in Mathematics, vol. 1331, pp. 59–72. Springer, Berlin (1988)
    Ghys, E.: Déformations de flots d’Anosov et de groupes fuchsiens. Ann. Inst. Fourier 42, 209–247 (1992)
    Ghys, E.: Rigidité différentiable des groupes fuchsiens. Inst. Hautes Études Sci. Publ. Math. 78, 163–185 (1993)
    Gourmelon, N.: Adapted metrics for dominated splittings. Ergod. Theory Dyn. Syst. 27, 1839–1849 (2007)
    Hirsch, M.W.: Foliations and noncompact transformation groups. Bull. Am. Math. Soc. 76, 1020–1023 (1970)
    Hirsch, M., Pugh, C., Shub, M.: Invariant Manifolds. Lecture Notes in Mathematics, vol. 583. Springer, Berlin (1977)
    Humphreys, J.E.: Introduction to Lie Algebras and Representation Theory, Graduate Texts in Mathematics, 2nd edn. Springer, Berlin (1972)
    Katok, A., Hasselblatt, B.: Introduction to the Modern Theory of Dynamical Systems, Encyclopedia of Mathematics and its Applications, vol. 54. Cambridge University Press, Cambridge (1995)
    Katok, A., Spatzier, R.: First cohomology of Anosov actions of higher rank abelian groups and applications to rigidity. Inst. Hautes études Sci. Publ. Math. 79, 131–156 (1994)
    Katok, A., Spatzier, R.: Differential rigidity of Anosov actions of higher rank abelian groups and algebraic lattice actions. Proc. Steklov Inst. Math. 1(216), 287–314 (1997)
    Labourie, F.: Anosov flows, surface groups and curves in projective space. Invent. Math. 165, 51–114 (2006)
    Matsumoto, S.: Codimension One Anosov Flows Lecture Notes Series, vol. 27. Seoul National University, Research Institute of Mathematics, Global Analysis Research Center, Seoul (1995)
    Moskowitz, M.: An extension of Mahler’s theorem to simply connected nilpotent groups. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 16(4), 265–270 (2006)
    Newhouse, S.E.: On codimension one Anosov diffeomorphisms. Am. J. Math. 92, 761–770 (1970)
    Palis, J., Yoccoz, J.C.: Centralizers of Anosov diffeomorphisms on tori. Ann. Sci. École Norm. Sup. 4(22), 99–108 (1989)
    Palmeira, C.F.B.: Open manifolds foliated by planes. Ann. Math. 107, 109–131 (1978)
    Pugh, C., Shub, M.: Ergodicity of Anosov actions. Invent. Math. 15, 1–23 (1972)
    Raghunathan, M.S.: Discrete Subgroups of Lie Groups. Springer, Heidelberg (1972)
    Shub, M.: Global Stability of Dynamical Systems. Springer, Berlin (1987). ISBN 978-1-4419-3079-8
    Simic, S.N.: Codimension one Anosov flows and a conjecture of Verjovsky. Ergod. Theory Dyn. Syst. 17, 1211–1231 (1997)
    Simic, S.N.: Volume preserving codimension one Anosov flows in dimensions greater than three are suspensions. arXiv:math.DS/0508024
    Tavares, M.: Anosov actions of nilpotent Lie groups. Topol. Appl. 158, 636–641 (2011)
    Tomter, P.: Anosov flows on infra-homogeneous spaces. In: Global Analysis (Proceedings of Symposia in Pure Mathematics, vol. XIV, Berkeley, Calif., 1968), pp. 299–327 (1970)
    Tomter, P.: On the classification of Anosov flows. Topology 14, 179–189 (1975)
    Verjovsky, A.: Codimension one Anosov flows. Bol. Soc. Mat. Mex. 19(2), 49–77 (1974)